# SDR QMLA2018022118019

- Difficulty date: February 21, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N351LL
- Make and model: Agusta A119
- Aircraft serial: 14819
- Aircraft time: 1,621 hours, 5,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 109033017106
- Condition: Cracked
- Location: Xmsn Deck
- Part time: 1,621 hours, 5,558 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED R/H TRANSMISSION FITTING  P/N 109-0330-17-106 DURING 800 HOUR INSPECTION.
